Volume 6, issue 5 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
On surgery along Brunnian links in $3$–manifolds

Jean-Baptiste Meilhan

Algebraic & Geometric Topology 6 (2006) 2417–2453
Bibliography
1 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423 MR1318886
2 T D Cochran, P Melvin, Finite type invariants of 3-manifolds, Invent. Math. 140 (2000) 45 MR1779798
3 J Conant, P Teichner, Grope cobordism of classical knots, Topology 43 (2004) 119 MR2030589
4 S Garoufalidis, M Goussarov, M Polyak, Calculus of clovers and finite type invariants of 3-manifolds, Geom. Topol. 5 (2001) 75 MR1812435
5 S Garoufalidis, J Levine, Finite type $3$-manifold invariants, the mapping class group and blinks, J. Differential Geom. 47 (1997) 257 MR1601612
6 S Garoufalidis, T Ohtsuki, On finite type $3$-manifold invariants. III. Manifold weight systems, Topology 37 (1998) 227 MR1489202
7 M Goussarov, Finite type invariants and $n$-equivalence of $3$-manifolds, C. R. Acad. Sci. Paris Sér. I Math. 329 (1999) 517 MR1715131
8 M Goussarov, Variations of knotted graphs. The geometric technique of $n$-equivalence, Algebra i Analiz 12 (2000) 79 MR1793618
9 N Habegger, G Masbaum, The Kontsevich integral and Milnor's invariants, Topology 39 (2000) 1253 MR1783857
10 N Habegger, K E Orr, Finite type three manifold invariants—realization and vanishing, J. Knot Theory Ramifications 8 (1999) 1001 MR1723435
11 K Habiro, Brunnian links, claspers, and Goussarov–Vassiliev finite type invariants
12 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
13 K Habiro, J B Meilhan, Finite type invariants and Milnor invariants for Brunnian links arXiv:math.GT/0510534
14 K Habiro, J B Meilhan, On the Kontsevich integral of Brunnian links, Algebr. Geom. Topol. 6 (2006) 1399 MR2253452
15 T T Q Le, An invariant of integral homology $3$-spheres which is universal for all finite type invariants, from: "Solitons, geometry, and topology: on the crossroad" (editors V Buchstaber, S Novikov), Amer. Math. Soc. Transl. Ser. 2 179, Amer. Math. Soc. (1997) 75 MR1437158
16 S V Matveev, Generalized surgeries of three-dimensional manifolds and representations of homology spheres, Mat. Zametki 42 (1987) 268, 345 MR915115
17 J B Meilhan, Invariants de type fini des cylindres d'homologie et des string links, PhD thesis, Université de Nantes (2003)
18 H A Miyazawa, A Yasuhara, Classification of $n$-component Brunnian links up to $C_n$-move, Topology Appl. 153 (2006) 1643 MR2227018
19 T Ohtsuki, Finite type invariants of integral homology $3$-spheres, J. Knot Theory Ramifications 5 (1996) 101 MR1373813
20 T Ohtsuki, Quantum invariants, Series on Knots and Everything 29, World Scientific Publishing Co. (2002) MR1881401